Around 8yrs ago I started a healthy eating regime and over a period of 18months lost 5.5st. I did this with eating less and healthier and moving more. Lots of walking and swimming. I put on a stone when I retired 4yrs ago but hsv4e put on 2 stone over Xmas then being ill with heart failure and afib on January then lock down when I was often ill with different meds I was taking therefore very lethargic.
I am is a better place now but finding it very difficult to lose weight despite sticking to betwern 1200-1300 cals per day. I am unable to do the walking and no swimming at present but try to do over 5000 steps per day nothing compared to what I used to do. However, I only lost 8lbs over a two month period and currently have managed to put 4lb back on after a week of outings with my partner who was on holiday.
My meds are bisoprolol, lisnoprol, bumetanide and lansoprazole could any of these be slowing my weight loss down. My partner has lost 1.5st and eats the same or similar. X